# SDR QXEA9600114

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Beam
- Condition: Cracked
- Location: Fs 1385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SURFACE OF FRONT PRESSURE BULKHEAD IS CRACKED AT RT HORIZONTAL BEAM NR 3, CRACK LENGTH IS APPROX 5 INCHES.  CRACK NOTED DURING C-CHECK.  CRACK REPAIRED I/A/W SRM.
